# SDR SIMA2020032321003

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,748 hours, 31,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. NO FURTHER DEFECTS NOTED. END.
